MAUDE Adverse Event Report: SYMMETRY SURGICAL LLC SYMMETRY RAPIDCLEAN; KERRISON RONGEUR

SYMMETRY SURGICAL LLC SYMMETRY RAPIDCLEAN; KERRISON RONGEUR
Catalog Number 58-3200J-BD
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The screw was returned with the product.Upon evaluating, it was noted that the screw had damage that was consistent with tampering with the screw in some way.This customer has had multiple recent complaints for the screws becoming loose.It can be determined that there is a specific problem going on in the sterile processing department.There has been a total 328 sold of all lots with 4 total complaints recorded for similar occurrences.Of the four complaints, 2 were received by this customer.The other two complaints were from (b)(6) 2019 and 2015 and were both found to have damage to the screws as well.As a courtesy, we are letting the customer send in their remaining sets to repaired by our contract repair facility and the screws reset.Based on the above information, this can be seen as the final report.If additional information is obtained that alleges any additional patient involvement or the need for corrective actions, a follow up report will be submitted.
 
Event or Problem Description
The screw fell out of the 3mm kerrison and fell into the spinal erea.It took some time to find the screw, but it was removed with no further harm to the patient.

Brand Name
SYMMETRY RAPIDCLEAN
Common Device Name
KERRISON RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL LLC
3034 owen drive
antioch, tn
MDR Report Key10512221
Report Number3007208013-2020-00024
Device Sequence Number2940621
Product Code HTX
UDI-Device Identifier00887482102527
UDI-Public00887482102527
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number58-3200J-BD
Device Lot NumberT01-81802648
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1